I'm currently on a 150mg twice daily dosage of Tasigna (dose reduction due to a variety of side effects and good response to treatment). Over the past month or so, I've been having a new symptom and am wondering whether or not it's drug-related. It started as a cold, tingling sensation felt in random places on my arms, legs, and face. It's becoming increasingly bothersome and chronic, interfering with sleep. I'm now also getting a pins and needles/falling asleep feeling in my hands, feet, and left side of my face. I saw a headache specialist/neurologist earlier this week, and he thought it was most likely a sensory aura related to my migraines. However, with the symptoms worsening and becoming more constant, I am wondering if it could be neuropathy caused by the Tasigna. I had an MRI of my head several months ago which was pretty much normal, a normal neuro exam Monday, and normal thyroid tests a couple months ago. I see my hem/onc tomorrow and should get the results back then on my BCR/ABL (my result a month ago was 1 cell positive per 100,000 / .001%). I am curious if anyone has any thoughts on this. I saw a few things on the internet suggesting it could be a side effect of the drug, and while I don't want to overreact, I want to take this seriously if the Tasigna is causing nerve damage.